• Jayna's Avatar

    Jayna started following

    User: armittie

  • Jayna's Avatar

    Jayna shared an experience

    Side Effects (Pain): My mom has problems with her stomach after she has had the leukine shots. Her stomach girgles and groans all the time. She is eating good but the pain is pretty bad she says.

    1 Comment
    • Jayna's Avatar
      Jayna

      My Mom is having server pain in her legs and feet. She gets a leukine shot to build the WBC for 5days after 2 days of chemo. This last week she hurts so bad that she is now using a walker to get around. In one day bam on a walker. She is taken Hydro 7.5/Tylnol 350. Has anyone had this experience? She feels good as long as shes not walking around and has the heating pad on her legs and feet. and her stomach girgles all the time as well. I tell her she has an alien in there.. She laughs.

      over 4 years ago
  • Jayna's Avatar

    Jayna shared an experience

    Oh No

  • Jayna's Avatar

    Jayna shared an experience

    Drug or Chemo Therapy (Chemotherapy)

  • Jayna's Avatar

    Jayna started following

    User: GregP_WN